MathSciNet Relay Station
MathSciNet bibliographic data
MR1387682 (97g:17007) 17B37 (05E10 17B10)
Berenstein, Arkady; Zelevinsky, Andrei Canonical bases for the quantum group of type $A\sb r$ and piecewise-linear combinatorics. Duke Math. J. 82 (1996), no. 3, 473–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement